# SDR ASAA2018090526012

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56562
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 952 CORRODED AT RBL 24. GROUNDED - YES. REMOVED CORR ON FLOOR SUPPORT STA 952 RBL24 IAW SRM 53 70 51 1A 1 STEP 2B, FOUND TO BE OUT OF LIMITS IAW SRM 53 70 51 1A 1 FIG 104 DETAIL C REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51 40 02 0G 0 STEP 7D AND 7D.6W 1 O .080 R .047 L 4 D .033.
